ive been taking hydrocodone 10/500 blue watson 540's for bout a year and want to get off them but am currently kinda addicted to them i dont want to be dependant of them and wanted to know a safe way to stop taking them without going through withdrawals.
18 Jul 2010
Hi floridaguy. The best way to get off the lortabs is to slowly ween yourself down. Please type in "Thomas Recipe" it is a popular (and successful) way to ween off the opiates. It has a list of items you will need from the store. If you could get a prescription (or other means) for some valium, it will help even more. Try to follow the "recipe" as closely as possible. It's a hard thing to do, quitting something that makes us feel good. You can minimize the wd's too by coming back to this site often and giving updates. You are not alone in this. The minute you posted this question, you found a support system that will encourage you through the entire process. The main thing is never give up hope. You are not alone and you can fight your way out of this! I can not promise you that you will not feel some type of wd, but I CAN promise you it won't last long or be as bad as quitting cold turkey. And remember, drink as much water as possible.
Besides the "recipe," the more you sweat and urinate, the faster this will be over.
Take care and get started!
18 Jul 2010
Hi floridaguy, I did a cold turkey WD off of prescribed OxyContin, and a picnic it is not!! Like christine said, google the Thomas Recipe, people speak quite highly of it.
If you are abusing opiates there is always the suboxone alternative, yet it is addictive, as well.
Wishing you the best friend,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to take 3-4 of them at a time and even then it feels like a waste?? My Dr just upped the strength from Lortab 5's but Im still having to ...
3 answers • 31 Mar 2010
I currently take 10mg of LORTAB -HYDROCODONE . I was drug tested at work and I need to know how is 10mg converted to a ng amount in medical form?
1 answer • 23 Jan 2013